| Model Number |
6195-1-001 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported via mw5112078: this patient had a total knee replacement performed on the date indicated.The knee failed much earlier than expected.Work up was negative for infection.The records indicate the original surgery was done using stryker high viscosity bone cement for the knee replacement surgery.The patient had to have revision surgery as indicated.The findings at the time of surgery were classic for a cement failure in that the cement was not bonded or adherent to the implants but was affixed to the bone.This case is one of many cases of failure after 1.5-2.5 years when using this product.